# SDR UPS06846124

- Difficulty date: January 4, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs1060 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON AFT CARGO COMP FRAME UPPER SURFACE STA 1060 BETWEEN LONGERON 28L AND 29L.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-2-0 FIG 1F, CUT OUT DAMAGED AREA IAW SRM 53-2-0 FIG 2.  FABRICATED AND INSTALLED 2EA REPAIR ANGLES, LOCATED AND DRILLED FRAME SEGMENT IAW SRM 51-1-8 DWG 5001269, AND SRM 51-1-20D
